Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20
  1. #1
    Jacked631 is offline New Member
    Join Date
    Jan 2002
    Posts
    11

    Very Bad Acne promblem.. Pls help!

    Hi guys... read the board a lot, but dont post often.

    Having really hard time with Acne after Deca /Primo cycle.

    I ran Deca 200 for 10 weeks @ 400mg day.
    Also ran Sust 250 @ 500mg day.

    Also hit CLom post cycle as directed 50/100/50 ed

    Have HORRIBLE acne all over back and shoulders.

    Have tried alcohol rub downs, astringnts, all types of soaps, dermatologist prescrbed Erytromycin which did nothing but upset my stomach.

    I have never had this happen and it sucks being beach season and all.

    Any advice? Should I see another doctor and tell him I did something stupid?


    thanks in advance!

  2. #2
    BELLICOSE's Avatar
    BELLICOSE is offline Banned
    Join Date
    Jun 2002
    Location
    tampa
    Posts
    299
    How long has it been since the end of the cycle?

  3. #3
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    If the erithromiacin did nothing then its probably not bacterial. So if its oil you should dry your pores up without drying your skin. Carefull not to overdo it. Since its beach season, sit in the sun for awhile that usually helps. If its not a bacterial problem and you've tried different soaps its probably dried out skin which will make your acne flair up big time. So you could try a OIL FREE moisturizer, hopefully it will help in the long run. Another possibility is Witch Hazel, a pill found to help control acne.
    My acne can get pretty bad too, but even on a cycle, if I am consistant with keeping my skin from drying, and keep it clean, it will stay clear as a bell.

    Just some suggestions, hope that helps.

  4. #4
    Jacked631 is offline New Member
    Join Date
    Jan 2002
    Posts
    11
    about 30 days....

    What could be cause? / Solution?

  5. #5
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159
    Tystick I have never heard ...well even thought dry skin can flare up acne i am in the same boat as Jacked tried everything from achole to astringents and soaps but the shit just wont go awaythe funny thing is the skin on my back and shoulders dosent seem all that dry....what gives???

  6. #6
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850
    hey guys doesn't accutain help as well???

  7. #7
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    accutane works VERY VERY well you should ask your doctor about it

  8. #8
    Tank21's Avatar
    Tank21 is offline Associate Member
    Join Date
    May 2002
    Location
    South Jersey
    Posts
    337
    But be careful, accutane i heard can be very harsh. Just go back to the dermatologist and tell him the script didnt work. He will straighten it out. Maybe even tell him your AAS use? Give it a shot if he still cant straighten you out.

  9. #9
    psychopath is offline Junior Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    88
    My buddy had the same problem after his sustanon /deca cycle, and he did half yer dosage! He used something called Retin-A, which is doctor prescribed and he said it took awhile to clear but if it wasnt for the Retin-A hed still have the acne. He did the cycle over a year ago... i believe i saw it on a website, www.24hourdrugstore.tv, to purchase without a prescription. its a topical cream. hope this helps and i feel your pain being beach season and all. tanning will help too, i know i live in those coffins!

  10. #10
    DOM
    DOM is offline New Member
    Join Date
    Jun 2002
    Location
    Canada
    Posts
    17
    Accutane is a pretty harsh acne drug. I took it 2 years ago and your skin produces 98% less oil then it would normally. Sometimes it was hard to keep my eyes open because they were so dry. I had to stop working out because it caused my joints to hurt so bad, and also my dermatologist said that it was unsafe to use it while working out because people who lift weights have a higher amount of something in their blood which can become dangerous when using accutane. I had to go for blood testing every 2 weeks while I was taking it as well. So i would defenitly go through your doctor and let him know whats up.

  11. #11
    Jacked631 is offline New Member
    Join Date
    Jan 2002
    Posts
    11
    Thanks for advice guys. I have appointment to go back this week.

  12. #12
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    Go see a different dermatologist.

  13. #13
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    That retin-A can work really well. However it takes a long time to start working and it gets worse before it better. Accutane is very cool if it works for you, only thing is your skin is so tight i felt like I had just had a face lift. Tell your doctor about AAS before taking accutane.

    allabs5150-
    Do you where the same shirt to the gym. Or there could be something in your diet recently that has you breaking out. Either way Jump in the pool every now and then. The clorine might help kill bacteria and dry out pores, use moisturizer afterwards.

  14. #14
    RobNAUTICA's Avatar
    RobNAUTICA is offline Associate Member
    Join Date
    May 2002
    Posts
    169
    i hear that using niacin will also help a lil

    the flushing burns up alot of oil on the skin
    an added bonus is that if u tan while flushing u will get a darker tan
    and it may make you more vascular

    good for cholesterol too (Uncle is a doctor, has his cholesterol patients taking 500-1000 mg/day)

    not much but u never know what will help

  15. #15
    Butch is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    The land of stars
    Posts
    2,167
    Hey man I feel your pain. I ahve been breaking out pretty bad on my chest, stomach and back. I am not worried this happened my last cycle as well and it went away. I know it will get a lot worse when I start clomid. It sucks to becasue this is the summer. My dad asked me the other day what steriods i was taking becasue of the acne. I said I sweat a lot.

    Have no worries bro it should get better. After all. we all knew that this could and would happen when we started running gear.

  16. #16
    stevie is offline Junior Member
    Join Date
    Nov 2001
    Location
    CANADA
    Posts
    53
    I just got my perscription for accutane filled today. I've never juiced so its got nothing to do with that, but my facial acne which isn't bad at all, but it just will NOT go away 100%, is the cause of use. I had my blood tests done and apparnetly any cholosterol level below 4.9 is really good, and mine was like 2.1, so I asked if it was due to the whole working out/eat well thing, and she said definitly. She knows I work out pretty hardcore, and didnt mention anything about me not being able to workout while on. I'm going to do my first cycle soon, so I sure as hell hope ill be feeling good to workout, cause either way I'm going to have to!

  17. #17
    Whiteyebrowe's Avatar
    Whiteyebrowe is offline Associate Member
    Join Date
    Sep 2001
    Posts
    420
    im trying b5 right now
    it seems to be helping out

  18. #18
    chemwalla is offline New Member
    Join Date
    Mar 2002
    Location
    AZ
    Posts
    29

    accutane

    i have a source who can get accutane relatively cheap. if anyones interested, pm or email me.

  19. #19
    DevilDog's Avatar
    DevilDog is offline Associate Member
    Join Date
    Jun 2002
    Posts
    197
    not sure if it was mentioned, but have you tried azelaic acid. The stuff is supposed to work miracles fast.

  20. #20
    BIG MO is offline New Member
    Join Date
    Apr 2002
    Posts
    20
    while doing your cycle of accutane, make sure to get your liver enzymes checked before & during. stay off all steroids until after treatment. next time you do a cycle, start 1 week before w/ accutane. only do 1 week of accutane, this helps prevent break-outs from your cycle. avoid using an type of penicillans becuase they greatly decrease the effectiveness of steroids.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •